Alert archive / New Mexico / High Wind Warnings in 2008
High Wind Warning 11, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Oct 11, 2008, 4:28 AM MDT. It took effect at Oct 11, 2008, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2008, 4:28 AM MDT (10:28 UTC)
- In effect from
- Oct 11, 2008, 9:00 AM MDT
- Expired
- Oct 11, 2008, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 111028 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 428 AM MDT SAT OCT 11 2008 ...STRONG WINDS LIKELY TODAY ACROSS MUCH OF NORTH AND CENTRAL NEW MEXICO... .AN INTENSIFYING LOW PRESSURE SYSTEM OVER THE SOUTH AND CENTRAL GREAT BASIN WILL INCREASE WIND SPEEDS OVER NEW MEXICO THIS WEEKEND. EXPECT VERY WINDY CONDITIONS TODAY ACROSS ROUGHLY THE WESTERN THIRD OF THE STATE...WITH WINDY CONDITIONS FARTHER EAST INTO THE CENTRAL VALLEYS...CENTRAL MOUNTAINS AND NORTHEAST PLAINS. WINDS WILL DIMINISH SLOWLY TONIGHT...MORE SO ACROSS THE VALLEY AREAS THAN ACROSS THE HIGHER RIDGES. NMZ001-008-014-111800- /O.UPG.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ /O.NEW.KABQ.HW.W.0011.081011T1500Z-081012T0300Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD 428 AM MDT SAT OCT 11 2008 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY LATE THIS MORNING THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL DEVELOP EAST OF THE CHUSKA MOUNTAINS...WHICH INCLUDES PORTIONS OF THE HIGHWAY 491 CORRIDOR...AS WELL AS THE HIGHER RIDGES AND BELOW SOUTHWEST TO NORTHEAST ORIENTED PASSES AND CANYONS. VERY STRONG CROSS WINDS WILL IMPACT INTERSTATE 40... PARTICULARLY FROM GRANTS TO THE ARIZONA BORDER. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ002>007-009>012-015>017-026-111800- /O.CON.KABQ.WI.Y.0044.081011T1500Z-081012T0300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...CLAYTON... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...SOCORRO...CARRIZOZO...RUIDOSO 428 AM MDT SAT OCT 11 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO ABOUT 50 MPH WILL DEVELOP MID TO LATE MORNING AND CONTINUE INTO AT LEAST EARLY EVENING. THE STRONGEST WINDS SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE CENTRAL HIGH PLAINS AND NORTHEAST HIGHLANDS. STRONG CROSS WINDS WILL IMPACT THE INTERSTATE 25 AND 40 CORRIDORS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 43
1 follow-up statement
000 WWUS75 KABQ 111754 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1154 AM MDT SAT OCT 11 2008 ...STRONG WINDS THIS AFTERNOON ACROSS MUCH OF NORTH AND CENTRAL NEW MEXICO... .AN INTENSIFYING LOW PRESSURE SYSTEM OVER EAST CENTRAL UTAH WILL ALLOW STRONG WINDS TO CONTINUE OVER NEW MEXICO THIS WEEKEND. VERY WINDY CONDITIONS WILL CONTINUE INTO THIS EVENING ACROSS ROUGHLY THE WESTERN THIRD OF THE STATE...WITH WINDY CONDITIONS FARTHER EAST INTO THE CENTRAL VALLEYS...CENTRAL MOUNTAINS AND NORTHEAST PLAINS. WINDS WILL GRADUALLY DIMINISH TONIGHT...HOWEVER STRONG WINDS MAY CONTINUE ACROSS THE HIGHER MOUNTAIN RIDGES. NMZ001-008-014-120300- /O.CON.KABQ.HW.W.0011.000000T0000Z-081012T0300Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD 1154 AM MDT SAT OCT 11 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL DEVELOP EAST OF THE CHUSKA MOUNTAINS...WHICH INCLUDES PORTIONS OF THE HIGHWAY 491 CORRIDOR...AS WELL AS THE HIGHER RIDGES AND BELOW SOUTHWEST TO NORTHEAST ORIENTED PASSES AND CANYONS. VERY STRONG CROSS WINDS WILL IMPACT INTERSTATE 40...PARTICULARLY FROM GRANTS TO THE ARIZONA BORDER. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ002>007-009>012-015>017-026-120300- /O.CON.KABQ.WI.Y.0044.000000T0000Z-081012T0300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...CLAYTON... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...SOCORRO...CARRIZOZO...RUIDOSO 1154 AM MDT SAT OCT 11 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO ABOUT 50 MPH WILL CONTINUE INTO EARLY THIS EVENING. THE STRONGEST WINDS SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE CENTRAL HIGH PLAINS AND NORTHEAST HIGHLANDS. STRONG CROSS WINDS WILL IMPACT THE INTERSTATE 25 AND 40 CORRIDORS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ GUYER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Oct 11, 3:25 AM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Oct 11, 3:25 AM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 AM MDT SAT OCT 11 2008 .DISCUSSION... SO MUCH WX FODDER FOR DISCUSSION...SO LITTLE TIME. NORBERT MOISTURE GETTING SUCKED UP ALREADY AHEAD OF POTENT...WIND LADEN UPPER TROUGH NOW CLOSING OFF BETWEEN RENO AND VEGAS. SHOWERS AND A FEW STORMS INCREASING ACROSS SW AND S CENTRAL NM AND ALREADY GETTING INTO E CENTRAL NM. AS DAY PROGRESSES THERE WILL BE FURTHER SIGNIFICANT INCREASE IN SHOWER/STORM COVERAGE AND INTENSITY. SPC EXPANDED SLIGHT RISK TO THE W TO COVER MOST OF E AND S CENTRAL NM AND THIS SEEMS REASONABLE. AMOUNT OF CLOUD COVER WILL BE ONE FACTOR THAT MAY LIMIT SEVERE POTENTIAL IN SLIGHT RISK AREA ALONG WITH FACT THAT EAST EDGE OF DEVELOPING DRY SLOTTING WILL LIKELY BE TOO FAR W TO AID IN PROVIDING DRY WEDGE IN MID LEVELS. BUT WITH WINDS ALOFT INCREASING AND STORMS MOVING BRISKLY TO NE ACROSS RISK AREA THOSE WINDS WILL LIKELY BE CAPTURED AND ENTRAINED IN STRONGER STORM DOWNDRAFTS...MAKING WIND THE GREATEST THREAT INITIALLY THIS AFTERNOON...THEN HAIL...WHILE SECONDARY THIS AFTN...MAY BECOME A LITTLE HIGHER PROBABILITY THIS EVENING. CAPE MAXIMIZED SE NM LATE AFTN AND E CENTRAL NM THIS EVENING. LOWERED POPS A LITTLE FOR THIS AFTN AND NIGHT MIDDLE RIO GRANDE VALLEY AND FAR N SOCORRO COUNTY AND WESTWARD INTO PORTIONS CIBOLA COUNTY AND NEARBY PORTIONS OF ADJACENT COUNTIES. THIS DONE TO ACCOUNT FOR WHAT I BELIEVE WILL BE A SLIGHT TO MODERATE RAIN SHADOW EFFECT OF STRONG SW FLOW TO NE OF THE GILA HIGHER TERRAIN. NAM GUIDANCE THIS AREA FOR 1ST AND 2ND PERIOD POPS MUCH LOWER THAN GFS...ASTOUNDINGLY SO...AS IT MAY BE OVERDOING ANY RAIN SHADOW EFFECT. IF FLOW ALOFT WAS MORE SOUTHERLY THE POPS LIKELY WOULD BE MUCH HIGHER. SO FCST POPS ARE BETWEEN NAM AND MAV GUIDANCE...BUT CLOSER TO MAV. HIGH WIND WATCH UPGRADED TO LOW END HIGH WIND WARNING FOR SAME AREAS AS BEFORE FOR THE WEST AND WIND ADVISORY TO THE EAST KEPT IN EFFECT AS WELL. MAY BE A LITTLE MARGINAL IN THE WEST...BUT THE FEWER CLOUDS THAT MOVE ACROSS THERE THE BETTER CHANCE FOR CRITERIA WINDS. ALSO CLOUDS MAY MAKE SOME EASTERN EDGES OF WIND ADVISORY AREA A LITTLE MARGINAL...BUT BEST TO LEAVE IN PLACE FOR NOW AND LET DAY CREW ADJUST IF NEED BE. STILL SOME MODEL DISAGREEMENT ON DEGREE OF DEVELOPMENT AND PROGRESSION OF FOLLOW UP SHORT WAVES IN WEAKNESS BEHIND INITIAL STRONGER TROUGH PASSAGE. NAM HOLDING ON TO SOMEWHAT MORE AMPLIFIED PATTERN WITH SLOWER PROGRESSION AND AM LEANING A LITTLE MORE TOWARD THAT SCENARIO AS THAT SEEMS TO MORE OFTEN THAN NOT MATERIALIZE...ESPECIALLY IF MODELS HINT AT IT WELL AHEAD OF TIME. FOR THAT REASON ONLY TRIMMED BACK WESTERN EDGE OF POPS FIELD SUN INTO MON...BUT THIS AN ISSUE THAT WILL NEED TO BE WATCHED CLOSELY. THE SIZE OF THE SUBFREEZING TEMP REGIME FOR EARLY MON AND TUE STILL SOMEWHAT IN DOUBT...BUT WILL UNDOUBTEDLY BE LARGER THAN CURRENTLY DEPICTED IF SECONDARY TROUGH AND ASSOCIATED CLOUDS DO NOT MATERIALIZE. 43 && .AVIATION... EXPECT CIGS TO LOWER ACROSS THE FORECAST AREA TODAY...ESPECIALLY ALONG AND EAST OF THE CONTINENTAL DIVIDE. ONGOING CONVECTION WILL GRADUALLY EXPAND IN COVERAGE AS THE DAY PROGRESSES WITH WIDESPREAD PCPN LIKELY FROM 18Z SAT THRU 06Z SUN. HEAVIER RAINS WILL PRODUCE MVFR CONDITIONS. WITH FAST STEERING FLOW...EXPECT STORMS TO RACE TOWARD THE NE BETWEEN 30 AND 45 KTS. A FEW OF THE STRONGER STORMS IN THE ERN PLAINS MAY PRODUCE ISOLD WIND GUSTS IN EXCESS OF 50 KTS AND HAIL. AFTER 06Z SUNDAY...THERE IS MODERATE TO HIGH CONFIDENCE THAT WIDESPREAD CIGS/FOG WILL DROP AOB IFR STATUS ALONG/EAST OF THE CENTRAL MTN CHAIN. SOME PATCHY IFR CONDITIONS COULD DEVELOP IN THE RIO GRANDE VALLEY AS WELL. WITH THE AFOREMENTIONED IN MIND...WILL ADD MENTION TO 12Z TAFS FOR LVS/TCC ONLY AND LET DAY/EVENING SHIFTS INCLUDE IN ABQ/SAF IF NECESSARY. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. DPORTER && .FIRE WEATHER... UPPER LEVEL STORM SYSTEM CONTINUES TO STRENGTHEN OVER THE WRN US... WITH DEEP MOISTURE BEING ADVECTED NORTHWARD FROM THE ERN PACIFIC. ONGOING CONVECTION WILL CONTINUE TO EXPAND IN COVERAGE WITH MODELS SUGGESTING WIDESPREAD ACTIVITY ALONG AND EAST OF THE CONTINENTAL DIVIDE. ANTICIPATE SIGNIFICANT WETTING RAINS AND HIGH HUMIDITIES. A 70KT 700-500MB MEAN LAYER JET WILL BISECT NM FROM THE W CENTRAL TO NRN MTS. SOME OF THIS MOMENTUM WILL TRANSLATE TO THE SURFACE... ALLOWING FOR BREEZY TO VERY WINDY CONDITIONS STATEWIDE...STRONGEST IN THE WRN ZONES. AN UPPER LEVEL DRY SLOT WILL MIGRATE FROM WEST TO EAST ACROSS THE STATE STARTING SAT NIGHT...RELEGATING PCPN CHANCES AND HIGHER HUMIDITIES TO THE ERN PLAINS FOR SUNDAY. A BAGGING TROUGH WILL REMAIN ACROSS THE CENTRAL ROCKIES FOR EARLY NEXT WEEK AS A SFC BOUNDARY SLIDES THROUGH THE ERN PLAINS SUN NIGHT INTO MONDAY. THIS FRONT WILL BRING MUCH COOLER TEMPERATURES TO THE REGION AND ALLOW FOR A DECENT AMOUNT OF ISENTROPIC LIFT TO GENERATE WIDESPREAD STRATIFORM RAIN MON/MON NIGHT AND POSSIBLY INTO TUE. FOR THIS PERIOD...THERE MAY BE A LARGE DISPARITY IN MINIMUM HUMIDITIES WHEN COMPARING THE FOUR CORNERS AREA TO THE ERN PLAINS. STILL UNCERTAIN AS TO THE AMOUNT OF CLOUD COVER SUN NIGHT AND MON NIGHT IN WRN AND NRN NM. IF SKIES CAN CLEAR OUT...EXPECT THE DRIER ATMOSPHERE COUPLED WITH LIGHT WINDS TO ENHANCE RADIATIONAL COOLING AND THE POTENTIAL FOR WIDESPREAD FREEZING CONDITIONS IN THE HIGHER TERRAIN. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 70 39 58 32 / 40 40 0 0 GALLUP.......................... 66 32 55 21 / 50 40 0 5 GRANTS.......................... 68 36 60 23 / 50 70 10 5 GLENWOOD........................ 69 43 66 38 / 80 60 5 20 CHAMA........................... 56 32 50 28 / 70 80 10 0 LOS ALAMOS...................... 59 41 58 42 / 60 70 30 5 RED RIVER....................... 56 34 51 30 / 80 80 30 10 TAOS............................ 63 43 57 33 / 60 70 30 10 SANTA FE........................ 63 42 61 36 / 60 70 30 10 SANTA FE AIRPORT................ 66 45 63 38 / 50 70 30 10 ESPANOLA........................ 68 45 66 32 / 50 60 20 5 ALBUQUERQUE HEIGHTS............. 71 50 68 44 / 50 50 20 5 ALBUQUERQUE VALLEY.............. 72 48 70 41 / 50 50 20 5 ALBUQUERQUE FOOTHILLS........... 69 44 65 38 / 50 60 20 5 ALBUQUERQUE WEST MESA........... 70 46 69 37 / 50 50 20 5 SOCORRO......................... 71 50 72 40 / 50 50 20 10 SANDIA PARK/CEDAR CREST......... 60 39 63 34 / 60 60 30 5 MORIARTY/ESTANCIA............... 64 44 63 39 / 50 60 30 10 CARRIZOZO....................... 67 50 69 49 / 60 40 20 10 RUIDOSO......................... 64 47 62 43 / 70 40 20 20 RATON........................... 67 45 66 34 / 60 70 30 10 LAS VEGAS....................... 63 46 63 38 / 60 70 30 10 ROY............................. 68 50 68 40 / 60 70 30 20 CLAYTON......................... 72 55 73 45 / 70 70 30 40 SANTA ROSA...................... 70 53 72 47 / 70 60 20 20 TUCUMCARI....................... 75 61 75 54 / 70 60 30 20 FORT SUMNER..................... 74 57 74 52 / 70 60 20 20 CLOVIS.......................... 73 59 73 52 / 70 60 30 30 PORTALES........................ 75 61 74 55 / 70 60 30 30 ROSWELL......................... 80 60 78 58 / 60 40 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ002>007-009>012-015>017-026. HIGH WIND WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ001-008-014. && 43/46
Hazardous weather outlook, Oct 10, 6:00 AM MDT, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI OCT 10 2008 CORRECTION TO THE DAY TWO THROUGH SEVEN SECTION BELOW. NMZ001>021-026-111200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT FRI OCT 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SURFACE WINDS WILL BE PICKING UP THROUGH THE LATE MORNING INTO THE AFTERNOON ACROSS THE STATE WITH THE STRONGEST WINDS REACHING 25 TO 35 MPH ACROSS NORTHEAST AND WEST CENTRAL NEW MEXICO. GUSTS WILL REACH BETWEEN 40 AND 50 MPH IN THESE AREAS. WIND ADVISORIES HAVE BEEN ISSUED FOR THESE AREAS FOR TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY OVER THE WEEKEND...STRONG SOUTH AND SOUTHWEST WINDS ARE LIKELY TO CONTINUE...PEAKING MOST LIKELY SATURDAY AFTERNOON OR EVENING. SPEEDS WILL LIKELY REACH 25 TO 35 MPH AND GUSTS FROM 45 TO 50 MPH ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. BUT EVEN STRONGER WINDS OF 30 TO 45 MPH WITH GUSTS POSSIBLY AS HIGH AS 60 MPH WILL PUMMEL ROUGHLY THE WESTERN QUARTER OR THIRD OF THE STATE SATURDAY. ALSO THE POTENTIAL EXISTS FOR A FEW SEVERE THUNDERSTORMS OVER THE EASTERN PLAINS ON SATURDAY AFTERNOON AND EVENING WITH THE BEST CHANCE EAST OF A LINE FROM RATON TO SANTA ROSA TO DUNKEN. VERY STRONG WINDS WILL BE THE GREATEST HAZARD WITH THESE STORMS WITH HAIL STILL A POTENTIAL BUT LOWER HAZARD. THE CHANCE OF A SIGNIFICANT FROST OR FREEZE WILL ARRIVE AS EARLY AS LATE SUNDAY OR MONDAY NIGHT MAINLY NORTHERN AND WESTERN AREAS...BUT THERE IS SOME UNCERTAINTY AS TO WHETHER CLOUDS AND WINDS WILL DIMINISH ENOUGH TO ALLOW THIS TO BE ANYTHING MORE THAN JUST LOCALIZED IN COLDER VALLEYS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD STAY TUNED TO THE LATEST WEATHER STATEMENTS AND FORECASTS FOR POSSIBLE ACTIVATION ON SATURDAY AFTERNOON. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 10:12 AM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 33 min |
| Oct 11, 12:40 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 20 min |
| Oct 11, 1:03 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 27 min |
| Oct 11, 1:10 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 35 min |
| Oct 11, 1:43 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Valencia | 32 min |
| Oct 11, 1:52 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Sandoval, Valencia | 113 min |
| Oct 11, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 29 min |
| Oct 11, 2:17 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, Rio Arriba, Santa Fe, Taos | 28 min |
| Oct 11, 2:29 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 61 min |
| Oct 11, 2:35 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 85 min |
| Oct 11, 2:40 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Los Alamos, Sandoval, Santa Fe | 26 min |
| Oct 11, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 26 min |
| Oct 11, 3:21 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 114 min |
| Oct 11, 4:06 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 84 min |
| Oct 11, 4:57 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Socorro, Torrance, Valencia | 48 min |
| Oct 11, 5:10 PM MDT | Tornado Warning | ABQ | Bernalillo, Santa Fe, Torrance, Valencia | 22 min |
| Oct 11, 5:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 12 min |
| Oct 11, 5:21 PM MDT | Tornado Warning | ABQ | Curry, Quay | 13 min |
| Oct 11, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe, Torrance | 52 min |
| Oct 11, 5:55 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, San Miguel, Santa Fe, Torrance, Valencia | 50 min |
Nearby
High Wind Warnings in New Mexico, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.